# SDR 2008UALA01191

- Difficulty date: March 3, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,461 hours, 11,272 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RIGHT SIDE IS CHAFED IN 5 SPOTS AT NAC 195.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED AREA, FABRICATED & INSTALLED DOUBLER REPAIR.
